# SDR DHL2007751515

- Difficulty date: March 9, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME AT STA 1148 IS CORRODED AT BOTTOM BETWEEN STR 29R AND 30R.  CUT OUT DAMAGED AREA 4" BY 1" BY 1".  FABRICATED REPAIR SHEAR TIE (.063" BY 4.875" BY 3.5" BY 1") AND SHIM (.063" BY 3.5" BY 1.2") FROM 7075-T6 PO NR 9004690;  TREATED AND PRIMED REPAIR PARTS AS REQ; AND INSTALLED REPAIR PARTS, ALL PER B727 SRM 53-10-4 FIG 14, 51-10-2, AND 51-30-2.
